# SDR AU960389

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Post
- Part number: 05121871
- Condition: Cracked
- Location: Main Frame Sys
- Component: 05121872
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH DOOR POST CRACKED FROM RELIEF RADIUS AT FLOOR LEVEL TO HIGH SHEAR FASTENER HOLE ON LH POST AND EXTENDING APPROXIMATELY7.937MM (0.3125IN) PAST HIGH SHEAR FASTENER HOLE ON RH POST -  MAXIMUM CRACK LENGTH OF 31.75MM (1.25IN) EXTENDING OUTBOARD FROM RELIEF RADIUS
